An adaptive orthogonal search algorithm for model subset selection and non-linear system identification

Wei, H.L. and Billings, S.A. (2008) An adaptive orthogonal search algorithm for model subset selection and non-linear system identification. International Journal of Control, 81 (5). pp. 714-724. ISSN 0020-7179

Abstract

Metadata

Authors/Creators:
  • Wei, H.L.
  • Billings, S.A.
Copyright, Publisher and Additional Information: © 2008 Taylor & Francis. This is an author produced version of a paper subsequently published in International Journal of Control. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Apr 2009 11:19
Last Modified: 08 Feb 2013 16:58
Published Version: http://dx.doi.org/10.1080/00207170701216311
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/00207170701216311

Download

Filename: weihl4.pdf

Share / Export

Statistics